# SDR SWAA2021073088892

- Difficulty date: June 28, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 74,739 hours, 44,231 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT NO. 4 BEAM IN THE FWD SERVICE DOOR INTERNAL STRUCTURE PN 141A6536-14 LOWER BEAM. ENSURE THAT EITHER EO 5241-C-14093-NG OR EO 5241-C-14344-NG IS IDENTIFIED IN THE REPAIR ORDER (RO) ; CRACK FOUND AT NO. 4 BEAM IN THE FWD SERVICE DOOR INTERNAL STRUCTURE PN 141A6536-14 LOWER BEAM. ENSURE THAT EITHER EO 5241-C-14093-NG OR EO 5241-C-14344-NG IS IDENTIFIED IN THE REPAIR ORDER (RO) OR ADDED TO AIRCRAFT WORK PACKAGE. / [01] PARTIALLY REMOVED FASTENERS AT NO.4 BEAM IN THE. R1 SERVICE DOOR INTERNAL STRUCTURE PER REF B737-700 SRM 51-40-02-0G-0; [02] PARTIAL CONTINUE REMOVED FASTENERS ON #4 BEAM R1 INTERNAL STRUCTURE REF B737-700 SRM 51-40-02; [03] COMPLETED REMOVED DAMAGE # 4 BEAM ON R/1 INTERNAL RESTRUCTURE REF B 737-700 SRM 51-40-02-0G-0; [04] LOCATED AND DRILLING NEW BEAM #4 REF B 737-700 SRM 51-40-05-0G-0; [05] VERIFIED STEPS 1 - 4; [06] (LATE ENTRY) STEP 4 IS RII; [07] OK TO INSTALL BEAM #4; [08] INSTALLED NEW BEAM #4 AT R-1 SERVICE DOOR INTERNAL STRUCTURE REF SRM 51-40-05-0G-0; CMM52-41-05 AND B/DRAWINGS 141A6516; [09] LATE ENTRY PARTIALL REMOVED WEB FOR ACCESS TO BEAM; [10] OK TO INSTALL PARTIALLY REMOVED WEB; [11] PARTIAL INSTALLED WEB ON R/1 SERVICE DOOR REF B737-700-0G-0; [12] MISSING REFERENCE ON STEP #11 SRM 51-40-05-0G-0; [13] COMPLETE INSTALLED WEB AT R/1 DOOR I TERROR AREA REF B 737-700 SRM 51-40-02-0G-0; [14] VERIFIED STEP #9; [15] VERIFIED STEP 8; [16] VERIFIED STEPS 11; 12 AND 13
